# SDR CALA2024112002910

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,246 hours, 12,891 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 69353436
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL # 532JB, ATTACHING RING HAS WEAR MARKS. (REF AAR N/R 9917888) LIMITS AS PER SRM 57-20-01-2R-1. RECEIVED NEW CLAMP RING (PO#2096057) AND INSTALLED PER AMM 28-11-11-400-801. TOOL USED B/C 173965. CAL DUE DATE: 01/25/25. WORK ACCOMPLISHED BY V928495 REMOVED WEAR MARKS ON LEFT WING FUEL TANK ACCESS PANEL #532JB ATTACHING RING AS PER SRM 57-0-01-2R-1 AND SRM 51-10-02-0G-0. EVALUATED REWORKED AREA: NOMINAL THICKNESS ; 0.160IN. MATERIAL REMOVED; 0.025IN MATERIAL REMAINING OF 0.135IN FOUND OUT OF
